# SDR AALA202312153951

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 63,348 hours, 29,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE. REPLACED FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT.
